Is anyone here on a biologic? If so, how is it working for you so far?
hmmm...No one replied?
Hi I just had my loading dose of Taltz on Friday. No side effects yet. I'm crossing my fingers. I've tried methotrexate which stopped working, cimzia have me headaches, stelara cleared me fast and only inj. Once every couple of months but unfortunately I had neurological side effects and had to stop.
Hoping for relief from pso and psa.
PallaveeTrehan Community Admin
We are keeping our fingers crossed too and hoping that this new treatment is able to relieve your symptoms. Some of our community members have shared their personal experiences with biologics, so I thought I would share their responses with you: https://plaquepsoriasis.com/forums/anyone-tried-cosentyx-work Please keep us posted, we would love to hear from you. Warmly, Pallavee (PlaquePsoriasis.com Team Member)
What kind of side effects?
I am on Stelara for Crohn's Disease. My doctors have been hoping that it would help my psoriasis but no luck.
My daughter has had her own shop for years, she studied natural cures just because of all she remembers me going thru. She makes a lotion for me that keeps psoriasis under control....it NO longer controls my life!!
Her shop is Beauty Barrel, in Baker City, Or.
Amanda Rose is her name, She has the right stuff!! You should check out this lotion, it’s my lifesaver!!!!!!!
Just started methotrexate. Not sure I like the fatigue or fogginess I get. How long does it take to see results ?
I have to do bloodwork in 2 weeks. Then appt in December if that’s ok. I know it wouldn’t be immediate. Did you have any side effects ?
Glad to hear that they're keeping an eye on you with the blood work, !
I have been quite lucky with side effects - so far the only real issue I've had is with some mild nausea within the first 48 hours of taking the methotrexate. Nothing that a (non-alcoholic!) ginger beer can't fix, and the nausea has definitely improved over time. I do also feel quite "groggy" the day after I take it. How are you coping with the fatigue and fogginess? Are they lasting for the whole week after you take your dose? -Catherine, Community Moderator